# SDR SWAA2022030917249

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SEAL RETAINER BRACKET ON LEFT WING FIXED TRAILING EDGE AT ORSS 271 CRACKED / REMOVED AND REPLACED FLAP SEAL RETAINER BRACKET ON LEFT WING FIXED TE AT ORSS 271 PER SRM 51-40-02-0G-0 AND DRAWING 115A2930 REV A
